Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3313
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Regarding the complexity of additive clustering models: Comment on Lee (2001)
Author: Navarro, D.
Citation: Journal of Mathematical Psychology, 2003; 47(3):241-243
Publisher: Academic Press Inc
Issue Date: 2003
ISSN: 0022-2496
Statement of
Responsibility: 
Daniel J. Navarro
Description: Copyright © 2003 Elsevier Science (USA). All rights reserved.
RMID: 0020030551
DOI: 10.1016/S0022-2496(02)00026-3
Appears in Collections:Psychology publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.